Information Journal Paper
APA:
CopyMOGHIMI, M.A., & AMERI, M.. (2011). NUMERICAL SOLUTION OF TRANSIENT FREE CONVECTION USING DQ-IDQ METHOD AROUND SPHERE. JOURNAL OF COMPUTATIONAL METHODS IN ENGINEERING (ESTEGHLAL), 30(1), 97-111. SID. https://sid.ir/paper/173613/en
Vancouver:
CopyMOGHIMI M.A., AMERI M.. NUMERICAL SOLUTION OF TRANSIENT FREE CONVECTION USING DQ-IDQ METHOD AROUND SPHERE. JOURNAL OF COMPUTATIONAL METHODS IN ENGINEERING (ESTEGHLAL)[Internet]. 2011;30(1):97-111. Available from: https://sid.ir/paper/173613/en
IEEE:
CopyM.A. MOGHIMI, and M. AMERI, “NUMERICAL SOLUTION OF TRANSIENT FREE CONVECTION USING DQ-IDQ METHOD AROUND SPHERE,” JOURNAL OF COMPUTATIONAL METHODS IN ENGINEERING (ESTEGHLAL), vol. 30, no. 1, pp. 97–111, 2011, [Online]. Available: https://sid.ir/paper/173613/en